by tjfr57 on Thu May 31, 2012 11:53 AM
I just started Zyclara.I am four days into it.It is horrible.My face has big red splotchy areas and looks terrible.Now i have gotten what feels like a bad case of the flu.No stomach problems only severe fatigue and body aches,including sore throat and aching around the eyes.I am using this at night as it is impossible to be in public without massive amounts of womens makeup.I have been putting it on about 2 or 3 hours before bedtime and rubbing it in well so i haven't had any problems with transfer from my pillow.I hope this stuff works!
by dougg on Wed Jun 06, 2012 06:17 PM
Just curious. Is it working?
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.